Translator Disclaimer
2021 Epsilon dichotomy for linear models
Hang Xue
Algebra Number Theory 15(1): 173-215 (2021). DOI: 10.2140/ant.2021.15.173

Abstract

We relate the existence of linear models on central simple algebras to local root numbers.

Citation

Download Citation

Hang Xue. "Epsilon dichotomy for linear models." Algebra Number Theory 15 (1) 173 - 215, 2021. https://doi.org/10.2140/ant.2021.15.173

Information

Received: 17 November 2019; Revised: 1 June 2020; Accepted: 21 August 2020; Published: 2021
First available in Project Euclid: 17 March 2021

Digital Object Identifier: 10.2140/ant.2021.15.173

Subjects:
Primary: 11F70

Rights: Copyright © 2021 Mathematical Sciences Publishers

JOURNAL ARTICLE
43 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.15 • No. 1 • 2021
MSP
Back to Top